PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On genericity of shadowing in one dimension

Volume 255 / 2021

Jonathan Meddaugh Fundamenta Mathematicae 255 (2021), 1-18 MSC: 37B45, 37B65. DOI: 10.4064/fm710-11-2020 Published online: 2 March 2021


We show that shadowing is a generic property among continuous maps and surjections on a large class of locally connected one-dimensional dynamical systems.


  • Jonathan MeddaughDepartment of Mathematics
    Baylor University
    Waco, TX 76798, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image